MathSciNet Relay Station
MathSciNet bibliographic data
MR330789 35L60
Nishida, Takaaki; Smoller, Joel A. Solutions in the large for some nonlinear hyperbolic conservation laws. Comm. Pure Appl. Math. 26 (1973), 183–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement